MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue MX450 Patient Monitor; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue MX450 Patient Monitor; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number IntelliVue Patient Monitor MX450
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the intellivue mx450 patient monitor indicating there was speaker malfunction error.It is unknow if the device could produce an audible sound.The device was in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer and a nemo (non engineering material only) service was agreed upon.The customer ordered a replacement speaker assembly to resolve the issue.The customer was provided a replacement speaker assembly to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
IntelliVue MX450 Patient Monitor
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50840870
Report Number9610816-2026-101965
Device Sequence Number10270692
Product Code MHX
UDI-Device Identifier00884838038769
UDI-Public(01)00884838038769
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIntelliVue Patient Monitor MX450
Device Catalogue Number866062
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown